# SDR O2GA2020070283401

- Difficulty date: June 30, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N834UP
- Make and model: Beech B300
- Aircraft serial: FL963
- Aircraft time: 4,387 hours, 3,688 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Condition: Lack Of Lube
- Location: Aileron Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM FROZE AT 29,000 FT.  TRIM WORKED AFTER DESCENT TO 12,000 FT.  MAINTENANCE INSPECTED TRIM TAB ACTUATOR ACCESS PANEL SEAL, ACTUATOR LINKAGES AND TRAVEL CHECKS WITH NO DEFECTS NOTED.  MAINTENANCE LUBED TRIM TAB ACTUATORS.  GROUND CHECKS PERFORMED WITH NO DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR OPERATIONAL CHECK FLIGHT.
